# SDR DXTA2014072205826

- Difficulty date: July 21, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N693QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605657
- Aircraft time: 6,994 hours, 5,419 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: MP50B1
- Part serial: 3313
- Condition: Failed
- Location: Hyd Pump
- Part time: 3,857 hours, 2,982 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT,  ANTI-SKID INOPERATIVE ANNUNCIATOR LIGHT ILLUMINATED.  LANDED AFTER RUNNING ABNORMAL CHECKLIST.   LOST BRAKES AFTER LANDING, LOW  BRAKE ANNUNCIATOR LIGHT ILLUMINATED & POWER BRAKES CIRCUIT BREAKER TRIPPED.   USED THE EMERGENCY BRAKE HANDLE TO STOP ACFT.    REMOVED FAILED HYDRAULIC PUMP MOTOR AND INSTALLED A NEW MOTOR.   PERFORMED BRAKE BLEEDING AND OPS CHECKED GOOD. PERFORMED LEAK CHECKS, NO LEAKS NOTED AT THIS TIME. TAXIED ACFT. OPS CHECKED ANTI-SKID BRAKE, OPS CHECKED GOOD. WORK DONE IAW  MM 32-44-20 AND WDM 32-40-01.
